# SDR SWAA030214

- Difficulty date: January 29, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 59,068 hours, 58,757 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Beam
- Part number: 6559886
- Condition: Cracked
- Location: Lt Wing T/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT MLG BEAM REAR SPAR CHORD CRACKED.  REPAIRED BEAM PER SWA ACO.
